# SDR UALA2012101005747

- Difficulty date: October 9, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Out Of Rig
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-2 DOOR LATCH ROLLERS OUT OF RIG.  ADJUSTED LATCH ROLLERS R2 DOOR PER AMM 52-11-00, RIG CHECK GOOD PER AMM 52-11-00.
